MAUDE Adverse Event Report: MEDTRONIC, INC. BIO-MEDICUS; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

MEDTRONIC, INC. BIO-MEDICUS; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number 96670-125
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
Patient in cath lab for veno arterial ecmo (extracorporeal membrane oxygenation) cannulation.Venous cannula opened and placed by surgeon without issue.Upon connection to ecmo circuit, continuous air noted in connection with clamps in place.Circuit disconnected and reconnected multiple times without resolution.Further inspection into cannula, cannula removed, and new cannula placed.Patient connected to ecmo circuit with no further issues.

Brand Name
BIO-MEDICUS
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key18064320
Report Number18064320
Device Sequence Number7468885
Product Code DWF
UDI-Device Identifier00763000060633
UDI-Public(01)00763000060633
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/24/2023
Report Date (Section F) 10/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96670-125
Device Lot Number226837167
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/03/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/03/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight92 KG
Patient RaceWhite
Date Report Sent to FDA10/24/2023